Index 1 fixed points of orientation reversing planar homeomorphisms



Downloads per month over past year

Romero Ruiz del Portal, Francisco and Salazar, J. M. (2015) Index 1 fixed points of orientation reversing planar homeomorphisms. Topological Methods in Nonlinear Analysis, 46 (1). pp. 223-226. ISSN 1230-3429

[thumbnail of RomeroRuiz21libre.pdf] PDF
Restringido a Repository staff only


Official URL:


Let U subset of R-2 be an open subset, f : U -> f (U) subset of R-2 be an orientation reversing homeomorphism and let 0 is an element of U be an isolated, as a periodic orbit, fixed point. The main theorem of this paper says that if the fixed point indices i(R2)(f, 0) = i(R2)(f(2), 0) = 1 then there exists an orientation preserving dissipative homeomorphism phi: R-2 -> R-2 such that f(2) = phi in a small neighbourhood of 0 and {0} is a global attractor for phi. As a corollary we have that for orientation reversing planar homeomorphisms a fixed point, which is an isolated fixed point for f(2), is asymptotically stable if and only if it is stable. We also present an application to periodic differential equations with symmetries where orientation reversing homeomorphisms appear naturally

Item Type:Article
Uncontrolled Keywords:Fixed point index; Conley index; Orientation reversing homeomorphisms; Attractors; Stability
Subjects:Sciences > Mathematics > Geometry
ID Code:34835
Deposited On:18 Dec 2015 09:24
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page